Get all your news in one place.
100's of premium titles.
One app.
Start reading
Nottingham Post
Nottingham Post
Health
Gwyn Wright SWNS & Gemma Jones & Mia O'Hare

Doctors issue urgent warning to anyone who takes vitamin D tablets

Doctors have given an urgent warning to anyone who takes vitamin D supplements. They have warned that taking too many vitamin tablets could result in people being hospitalised.

More specifically, an overdose of vitamin D tablets can end up with people being taken to hospital. Doctors have said the sunlight vitamin is harmful in high doses.

The Liverpool Echo reports that cases of this are on the rise. Hypervitaminosis D is the condition caused by taking too much of the supplement and can cause a wide range of health issues.

Sign up to read this article
Read news from 100's of titles, curated specifically for you.
Already a member? Sign in here
Related Stories
Top stories on inkl right now
One subscription that gives you access to news from hundreds of sites
Already a member? Sign in here
Our Picks
Fourteen days free
Download the app
One app. One membership.
100+ trusted global sources.